Passage to the Differences for the BDF's Methods
Abdelouahab Salmi
Journal of Mathematics and Statistics, Volume 2, Issue 3, pp. 427–431 · doi.org/10.3844/jmssp.2006.427.431
Abstract
In this study, we give an improvement to the backward differentiation formula (BDF). We use a formula for the differences that permits us to determine the new coefficients αi^ and γi ^in function of the classical coefficients αi and γi of this method. Our proposed approach decreases the error and the cost of computation. Numerical results for concrete problems are given to support the theory.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Salmi, A. (2006). Passage to the Differences for the BDF's Methods. Journal of Mathematics and Statistics, 2(3), 427–431. https://doi.org/10.3844/jmssp.2006.427.431
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
